# SDR UIEA2019121106045

- Difficulty date: December 10, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,515 hours, 18,887 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR ADD APU OIL.  FOUND OIL LEAK AT SEVERAL LOCATIONS, BETWEEN GEAR BOX AND COMPRESSOR, MOUNT COVER, AND GENERATOR.  REMOVED AND REPLACED THE APU IAW WORK CARD A-49-999-00-01. OPS CHECKED NORMAL, NO LEAKS NOTED.
